American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Dennis Garity, Dušan Repovš, David Wright and Matjaž Željko. Distinguishing Bing-Whitehead Cantor sets. Trans. Amer. Math. Soc. 363 (2011) 1007-1022. MR 2728594.
Abstract, references, and article information   
View Article: PDF

[2] Jan M. Aarts and Lex G. Oversteegen. The geometry of Julia sets . Trans. Amer. Math. Soc. 338 (1993) 897-918. MR 1182980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. J. Dijkstra, J. van Mill and J. Mogilski. Classification of finite-dimensional universal pseudo-boundaries and pseudo-interiors . Trans. Amer. Math. Soc. 332 (1992) 693-709. MR 1052905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Roman Pol. Countable-dimensional universal sets . Trans. Amer. Math. Soc. 297 (1986) 255-268. MR 849478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Fons van Engelen. Homogeneous Borel sets of ambiguous class two . Trans. Amer. Math. Soc. 290 (1985) 1-39. MR 787953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Doug Curtis, Tadeusz Dobrowolski and Jerzy Mogilski. Some applications of the topological characterizations of the sigma-compact spaces $l\sp{2}\sb{f}$ and $\Sigma $ . Trans. Amer. Math. Soc. 284 (1984) 837-846. MR 743748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] E. E. Grace. Monotone decompositions of $\theta $-continua . Trans. Amer. Math. Soc. 275 (1983) 287-295. MR 678350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ellard Nunnally. A metric characterization of cells . Trans. Amer. Math. Soc. 184 (1973) 317-325. MR 0326693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. C. Klipple. Two-dimensional spaces in which there exist contiguous points . Trans. Amer. Math. Soc. 44 (1938) 250-276. MR 1501969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Arthur N. Milgram. Decompositions and dimension of closed sets in ${\bf R}\sp n$ . Trans. Amer. Math. Soc. 43 (1938) 465-481. MR 1501954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. W. Woodard. The characterization of the closed $n$-cell . Trans. Amer. Math. Soc. 42 (1937) 396-415. MR 1501928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Leo Zippin. Correction to a paper: ``The Moore-Kline problem'' [Trans.\ Amer.\ Math.\ Soc. {\bf 34} (1932), no. 3, 705--721; 1501658] . Trans. Amer. Math. Soc. 35 (1933) 972. MR 1501730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hassler Whitney. A characterization of the closed $2$-cell . Trans. Amer. Math. Soc. 35 (1933) 261-273. MR 1501683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Leo Zippin. The Moore-Kline problem . Trans. Amer. Math. Soc. 34 (1932) 705-721. MR 1501658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Philip Franklin. Analytic transformations of everywhere dense point sets . Trans. Amer. Math. Soc. 27 (1925) 91-100. MR 1501300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] E. W. Chittenden and A. D. Pitcher. On the theory of developments of an abstract class in relation to the calcul fonctionnel . Trans. Amer. Math. Soc. 20 (1919) 213-233. MR 1501123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1